Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking Cymbalta for anxiety and depression. Cause of generalized, daytime anxiety?

Hi, I have been on 30mgs of cymbalta for 4 months now, for anxiety and depression. The anxiety has subsided in the mornings and at night (before and after the effects of the cymabalta, which I take at 8:00 am in the morning)
Can the cymbalta be causing my generalized, daytime anxiety/agitation and if so what can I do about it?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. It is possible that the dose of cymbalta is not enough so you experience the anxiety in the hours that blood level of the medication is low. It can easily increased (and gradually) to 120 mg a day. If cymbalta causes the anxiety, it usually manifests the problem first with sleep problem. If you do not have it, we can be sure about the fact that cymbalta is not causing the anxiety. On the other hand the anxiety caused by this medication usually appears in the first few weeks, not in the long term use. I wish you a good health.
Answered: Wed, 24 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor